# SDR CALA2011040100252

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 324 LBL 20-LBL 55 CABIN - STA 324 LBL 19 TO RBL 59 FLOORBEAM UPPER CHORD.  REPAIRED AS PER SRM 53-00-51.  REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND ATT MAINTENANCE WORKSHEET FORM44.0008 ITEM 1 TO 19 ACCOMPLISHED.
